Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Approximately finite algebras


Author: Harold Widom
Journal: Trans. Amer. Math. Soc. 83 (1956), 170-178
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9947-1956-0080893-9
MathSciNet review: 0080893
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Feldman, Embedding of $ A{W^{\ast}}$ algebras, Duke Math. J. vol. 23 (1956) pp. 303-307. MR 0078669 (17:1229a)
  • [2] -, Nonseparability of certain finite factors, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 23-26. MR 0079742 (18:139e)
  • [3] B. Fuglede and R. V. Kadison, On a conjecture of Murray and von Neumann, Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) pp. 420-425. MR 0043390 (13:255a)
  • [4] I. Kaplansky, Projections in Banach algebras, Ann. of Math. vol. 53 (1951) pp. 235-249. MR 0042067 (13:48b)
  • [5] F. J. Murray and J. von Neumann, On rings of operators IV, Ann. of Math. vol. 44 (1943) pp. 716-808. MR 0009096 (5:101a)
  • [6] J. von Neumann, Approximative properties of matrices of high order, Portugaliae Mathematica vol. 3 (1942) pp. 1-62. MR 0006137 (3:260c)
  • [7] H. Widom, Embedding in algebras of type I, Duke Math. J. vol. 23 (1956) pp. 309-324. MR 0078668 (17:1228c)
  • [8] F. B. Wright, A reduction for algebras of finite type, Ann. of Math. vol. 60 (1954) pp. 560-570. MR 0065037 (16:375f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0080893-9
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society